VOL. 40 · NO. 6 | December, 1969
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 40 (6), (December, 1969) DOI: 10.1214/aoms/1177697271
No abstract available
Front Matter
Ann. Math. Statist. 40 (6), (December, 1969)
No abstract available
Articles
Jana Jureckova
Ann. Math. Statist. 40 (6), 1889-1900, (December, 1969) DOI: 10.1214/aoms/1177697273
No abstract available
J. Keilson
Ann. Math. Statist. 40 (6), 1901-1907, (December, 1969) DOI: 10.1214/aoms/1177697274
No abstract available
Gerald L. Sievers
Ann. Math. Statist. 40 (6), 1908-1921, (December, 1969) DOI: 10.1214/aoms/1177697275
C. L. Mallows, Donald Richter
Ann. Math. Statist. 40 (6), 1922-1932, (December, 1969) DOI: 10.1214/aoms/1177697276
No abstract available
M. Schulzer
Ann. Math. Statist. 40 (6), 1933-1949, (December, 1969) DOI: 10.1214/aoms/1177697277
Hira Lal Koul
Ann. Math. Statist. 40 (6), 1950-1979, (December, 1969) DOI: 10.1214/aoms/1177697278
S. M. Samuels
Ann. Math. Statist. 40 (6), 1980-1984, (December, 1969) DOI: 10.1214/aoms/1177697279
No abstract available
Walter Philipp
Ann. Math. Statist. 40 (6), 1985-1991, (December, 1969) DOI: 10.1214/aoms/1177697280
No abstract available
Vaclav Dupac, Jaroslav Hajek
Ann. Math. Statist. 40 (6), 1992-2017, (December, 1969) DOI: 10.1214/aoms/1177697281
Nariaki Sugiura, Hisao Nagao
Ann. Math. Statist. 40 (6), 2018-2032, (December, 1969) DOI: 10.1214/aoms/1177697282
K. C. S. Pillai, S. Al-Ani, G. M. Jouris
Ann. Math. Statist. 40 (6), 2033-2040, (December, 1969) DOI: 10.1214/aoms/1177697283
No abstract available
Galen R. Shorack
Ann. Math. Statist. 40 (6), 2041-2050, (December, 1969) DOI: 10.1214/aoms/1177697284
No abstract available
Nariaki Sugiura
Ann. Math. Statist. 40 (6), 2051-2063, (December, 1969) DOI: 10.1214/aoms/1177697285
No abstract available
William N. Anderson Jr., George B. Kleindorfer, Paul R. Kleindorfer, Michael B. Woodroofe
Ann. Math. Statist. 40 (6), 2064-2075, (December, 1969) DOI: 10.1214/aoms/1177697286
No abstract available
James N. Arvesen
Ann. Math. Statist. 40 (6), 2076-2100, (December, 1969) DOI: 10.1214/aoms/1177697287
No abstract available
Harold D. Shane, Madan L. Puri
Ann. Math. Statist. 40 (6), 2101-2117, (December, 1969) DOI: 10.1214/aoms/1177697288
Peter C. Fishburn
Ann. Math. Statist. 40 (6), 2118-2126, (December, 1969) DOI: 10.1214/aoms/1177697289
No abstract available
Bruno O. Shubert
Ann. Math. Statist. 40 (6), 2127-2142, (December, 1969) DOI: 10.1214/aoms/1177697290
No abstract available
Bennett Eisenberg
Ann. Math. Statist. 40 (6), 2143-2148, (December, 1969) DOI: 10.1214/aoms/1177697291
No abstract available
Nancy R. Mann
Ann. Math. Statist. 40 (6), 2149-2155, (December, 1969) DOI: 10.1214/aoms/1177697292
J. H. B. Kemperman
Ann. Math. Statist. 40 (6), 2156-2177, (December, 1969) DOI: 10.1214/aoms/1177697293
Notes
C. C. Heyde
Ann. Math. Statist. 40 (6), 2178-2179, (December, 1969) DOI: 10.1214/aoms/1177697294
No abstract available
S. Kullback
Ann. Math. Statist. 40 (6), 2180-2182, (December, 1969) DOI: 10.1214/aoms/1177697295
D. J. Bartholomew
Ann. Math. Statist. 40 (6), 2183-2188, (December, 1969) DOI: 10.1214/aoms/1177697296
No abstract available
David A. Harville
Ann. Math. Statist. 40 (6), 2189-2194, (December, 1969) DOI: 10.1214/aoms/1177697297
Terry J. Wagner
Ann. Math. Statist. 40 (6), 2195-2197, (December, 1969) DOI: 10.1214/aoms/1177697298
No abstract available
S. K. Perng
Ann. Math. Statist. 40 (6), 2198-2202, (December, 1969) DOI: 10.1214/aoms/1177697299
Charles J. Stone
Ann. Math. Statist. 40 (6), 2203-2206, (December, 1969) DOI: 10.1214/aoms/1177697300
No abstract available
S. W. Dharmadhikari
Ann. Math. Statist. 40 (6), 2207-2208, (December, 1969) DOI: 10.1214/aoms/1177697301
No abstract available
Calvin C. Butler
Ann. Math. Statist. 40 (6), 2209-2210, (December, 1969) DOI: 10.1214/aoms/1177697302
William D. Sudderth
Ann. Math. Statist. 40 (6), 2211-2214, (December, 1969) DOI: 10.1214/aoms/1177697303
No abstract available
Articles
Marius Iosifescu
Ann. Math. Statist. 40 (6), 2215, (December, 1969) DOI: 10.1214/aoms/1177697304
No abstract available
News
Ann. Math. Statist. 40 (6), 2216-2226, (December, 1969) DOI: 10.1214/aoms/1177697305
No abstract available
Ann. Math. Statist. 40 (6), 2227-2236, (December, 1969) DOI: 10.1214/aoms/1177697306
No abstract available
Publications
Ann. Math. Statist. 40 (6), 2237, (December, 1969) DOI: 10.1214/aoms/1177697307
No abstract available
Back Matter
Ann. Math. Statist. 40 (6), (December, 1969)
No abstract available
Back to Top